Jump to content

The Sage Nabooru

Junior Member
  • Content Count

    53
  • Joined

  • Last visited

About The Sage Nabooru

  • Rank
    Junior Member

Recent Profile Visitors

374 profile views
  1. I've been on Fetzima a while now - I think since it came out. There's a place near me that has an outstanding alcoholic beverage, but ever since I've been on this drug whenever I have it I get dizzy and disoriented almost as soon as I have some. Is this normal? My doctor didn't mention anything about alcohol when she prescribed the Fetzima to me.
  2. I've been on this medication since February. At first, I was surprised at how well it worked, but for some reason, in the past few weeks, I feel like it has completely pooped out. I feel so depressed and anxious, and I'm actually on a higher dosage. I have NO interest in doing anything or going anywhere. Haven't been to church in almost a month. Can't get myself to go anywhere. Is this normal? Does Fetzima only last a short period of time? On the other hand, I'm in a place I desperately don't want to be, and I'm wondering if all the ADs in the world wouldn't be able to help me escape the way it makes me feel.
  3. I'm having a weird thing. I was feeling okay, but not at 100%, so I was at 80mg and my pdoc upped me to 120. I'm not feeling better and might actually feel a little bit worse. Is it normal to feel this way initially when a med is increased in dosage? I've only been on the higher dosage for a few days. Also admittedly I am under a LOT of stress at home. I'm wondering if there's only so much a pill can do.
  4. I got taken off Effexor and pristiq and put on fetzima. I think I need a higher dosage, since I still have bad days, but it's much better than Effexor. I don't have nearly as many side effects on it.
  5. I invested in the stock market. In Apple and an ETF. This is risky, but that's partially why I did it. I've been spending life terrified, assuming that if I fail in even the slightest way, my life is effectively over.
  6. I have a gaming group I just started meeting with last week.
  7. Why I feel as bad as I do. I've got this unshakable sadness and anxiety. I'm terrified of sleeping because my dreams bother me. Sometimes I feel like things aren't real, like I'm waiting for something to happen. I'm 29 years old and still live at home with my parents because even though I work, I have no money and I'm still in school (they refused to even consider sending me to school until I was in my 20s). I do feel like a loser, I'm in school for my passion (archaeology) but I am terrified that I'm wasting my time, I'll end up with a degree and no job with a school breathing down my neck for money. But these days I think just about everyone in school has to deal with that fear. I go to a great church where everyone loves and cares about me a great deal. I'm generally not happy at home but I do have to stay there since otherwise my dogs won't be taken care of. I love them so and they do bring me happiness. I've got bad habits, sure, but I also have good ones, and I really just can't get why I can't get over these bouts of depression, hopelessness and nervousness. They haunt me. It's strange going to my pdoc and saying that I feel bad but I don't know why. Is this normal?
  8. I don't have any shaking. The only physical symptom I have is chest heaviness, but that's not from the medication, it's from my anxiety and depression. That's why I asked a couple days ago when it kicks in since I really hate that chest pain. I don't know if I causes the depression or if the depression causes it. They definitely seem to fees off each other.
  9. Your thyroid may be out of whack. It definitely sounds like a possibility. I'm seeing an endocrinologist next month since I've been having much the same problem. If you've been unable to shake your depression no matter what you've been on, it's quite possible that since your thyroid is going untreated, all the ADs in the world won't completely eliminate the depression until the root cause of the problem is taken care of.
  10. Have you had your blood tested for a thyroid or other disorder? Physical problems can cause depression and it just sticks around until the underlying cause is treated.
  11. While I was in the hospital a month ago and getting ECT, I thought it was a miracle treatment. Now I'm getting it on an outpatient basis but it's quite suddenly lost almost all its potency. I haven't lost faith in it since it worked so well before, so I'm still getting it, but is this normal? Will things pick up again?
  12. I'm on day 4. I was on 20mg for two days, now I'm on day two of 40. Lately I've been feeling so, so terrible.....how long does it take to kick in?
  13. I was in the hospital last month for depression. I received ECT, got put on a new medication, and when I was released felt pretty good. They tested and re-tested my thyroid in the hospital, because it kept coming back borderline low. Ultimately they decided it was "normal enough", I guess, and didn't give me any meds for it. A couple weeks after getting out of the hospital, and I feel like the worst depression I've had in years. Like over a decade. My eyes are constantly tearing up, my chest is always heavy, I live in a perpetual state of worry and misery. Although I'm still getting ECT and pills, they don't seem to be making any difference. My skin, especially on my hands and heels, is very dry. The skin on my heels is actually cracking and peeling off. My appetite hasn't been very strong, although I find myself still eating a lot of sweets. Despite the fact that my skin is dry, I've been having much more of a problem than usual with zits, especially blackheads, which are breaking out all over my face and chest. I'm wondering if maybe my thyroid took a nosedive, and I'm suffering the consequences. And because the antidepressants don't treat the source of the problem, the depression and anxiety is still as strong as ever. I'm getting another ECT treatment tomorrow, and I'm wondering if maybe I should ask for a blood test while I'm there. My PCP sent me to see an endocrinologist but my appointment isn't until next month.
  14. I've been on it a couple weeks, only had the derealization for a week or so I'd guess.
×
×
  • Create New...